MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number GB2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failure ventilator inoperative of is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.
 
Event or Problem Description
A trilogy evo device was returned to a service center for service due to a ventilator inoperable alarm.There is no allegation of serious or permanent harm or injury.During the evaluation, the service technician observed a ventilator inoperative error code e155 (evt_mach_flow_drift_high) in the error log.This error indicated machine flow sensor drift above the specification (>0.2lpm).The flow sensor will be replaced to address the issue.Additionally, the internal battery door was damaged, preventative maintenance replacement of the air foam inlet filter, muffler, and particulate filter.The pm label will be added to the unit and the data identified additional error codes e144 (evt_mcl_foc_shutdown) and e030 (evt_high_respiratory_rate), therefore, the system pca will need to be replaced.These error codes were consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that the error codes contributed to or caused the reported event.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25530848
Report Number2518422-2026-022594
Device Sequence Number21125738
Product Code CBK
UDI-Device Identifier00606959054127
UDI-Public(01)00606959054127
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGB2110X15B
Device Catalogue NumberGB2110X15B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown